Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the divisible part of the Brauer group of a field

Author: Tilmann Würfel
Journal: Proc. Amer. Math. Soc. 84 (1982), 173-174
MSC: Primary 12G05; Secondary 20E18
MathSciNet review: 637162
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a field $ k$ and an odd prime $ p \ne \operatorname{char} (k)$ such that the $ p$-primary component $ B{(k)_{(p)}}$ of the Brauer group $ B(k)$ of $ k$ is not zero there exists a finite extension $ k/k$ such that $ B{(k)_{(p)}}$ contains a nontrivial divisible subgroup.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12G05, 20E18

Retrieve articles in all journals with MSC: 12G05, 20E18

Additional Information

PII: S 0002-9939(1982)0637162-6
Keywords: Brauer group of a field, profinite group, divisible group
Article copyright: © Copyright 1982 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia